MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION METRIQ PUMP

BOSTON SCIENTIFIC CORPORATION METRIQ PUMP
Model Number 86456
Medical Device Problem Code Calibration Problem (2890)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/04/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the procedure was abandoned due to a device malfunction.Prior to an ablation procedure, when preparing the metriq tubing set, the pump was not able to perform the calibration process when closing the cover.The pump was switched off and on, the cover was fully opened and closed again and calibration was tried several more times, but the issue did not resolve.The procedure was canceled, and had to be rescheduled.There were no serious injuries or adverse patient effects.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The device was returned for analysis.The product was received in fair condition with no visible damage observed.The display powered up, and the green led was lit.The display stated "init self test passed." the display was clearly readable and looked displayed correctly.The pump did not start without the tubing set installed."tubing not loaded" failed to display and automatically clear, and "cover open" displayed instead.During trouble shooting of the unit, it was discovered that the door assembly malfunctioned, and replacing it solved the issue."purge not allowed" failed to display and clear itself in approximately five seconds.Installed tubing set and closed the door.Pump displayed "calibration in progress.".

Brand Name
METRIQ PUMP
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
MDR Report Key9321138
Report Number2134265-2019-13827
Device Sequence Number419068
Product Code OAD
UDI-Device Identifier08714729862260
UDI-Public08714729862260
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
P150005
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/17/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number86456
Device Catalogue Number86456
Device Lot NumberMP0576
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/06/2019
Initial Date Received by Manufacturer 10/22/2019
Supplement Date Received by Manufacturer11/18/2019
Initial Report FDA Received Date11/14/2019
Supplement Report FDA Received Date12/17/2019
Patient Sequence Number1